Nonlinear Theory and Its Applications, IEICE
Online ISSN : 2185-4106
ISSN-L : 2185-4106
Special Issue on Recent Progress in Nonlinear Theory and Its Applications
Global asymptotic stability of nonlinear circuits related to maximum flow problems
Norikazu Takahashi
Author information
JOURNALS FREE ACCESS

2011 Volume 2 Issue 4 Pages 432-442

Details
Abstract

Global asymptotic stability of the nonlinear circuit similar to the one proposed by Sato et al. for solving the maximum flow problem is studied in this paper. The circuit consists of two independent DC voltage sources, capacitors and nonlinear resistors. It is proved rigorously that the circuit has a unique equilibrium point which is globally asymptotically stable. From the viewpoint of dynamical systems, the circuit is a cooperative system, and thus some fundamental results concerning the convergence property of cooperative systems play important roles.

Information related to the author
© 2011 The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top